# SDR ASOA20121213148

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 34,277 hours, 25,861 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SHEAR TIE AT FRAME 68 CORRODED.  MAINTENANCE PERFORMED AND COMPLETED REPAIR AT FRAME 68 BY INSTALLING DOUBLER AND FILLER IAW EC 5320-01494.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
